# SDR UIEA2019080904977

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,739 hours, 11,077 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102LA2AG
- Part serial: A28798
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER ENGINE CONDITION MONITORING ALERT ITEM 2019P-334, REPLACE TAT SENSOR,  COMPLIED WITH ITEM 2019P-334 ATTACHED. REMOVED AND REPLACED TAT SENSOR PER AMM 34-12-02.
